On the asymptotic behavior of solutions of differential equations in Banach space
Doklady Akademii Nauk, Tome 202 (1972) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_1_a7,
author = {B. A. Plamenevskii},
title = {On the asymptotic behavior of solutions of differential equations in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1972},
volume = {202},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_1_a7/}
}
B. A. Plamenevskii. On the asymptotic behavior of solutions of differential equations in Banach space. Doklady Akademii Nauk, Tome 202 (1972) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1972_202_1_a7/